MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX
Model Number V-PRO MAX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 10/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a burn on their arm after handing a wrap that was previously processed item in their v-pro max sterilizer.No medical treatment was administered, and the employee continued working.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro max sterilizer and found that the vacuum pump of the unit was leaking oil.The technician made the necessary repairs, tested the unit, confirmed it to be operating according to specification, and returned it to service.It is unknown at this time if the employee was wearing proper ppe, specifically gloves while operating the v-pro max sterilizer.The v-pro max sterilizer operator manual (1-2) states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." the v-pro max operator manual (1-2) states, "ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit." additionally, user facility personnel should ensure all instruments are properly dry prior to placement in the v-pro max sterilizer.The v-pro max operator manual, (a-1) states, "dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit." the technician counseled user facility personnel on the proper use and operation of the v-pro max sterilizer, specifically wearing proper ppe and properly drying instruments.No additional issues have been reported.

Brand Name
AMSCO V-PRO
Common Device Name
V-PRO MAX
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20589030
Report Number3005899764-2024-00062
Device Sequence Number8804236
Product Code MLR
UDI-Device Identifier00724995206987
UDI-Public(01)00724995206987(11)171025
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV-PRO MAX
Device Catalogue NumberVP30002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown